# SDR IPXA2018111235887

- Difficulty date: November 3, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 76,122 hours, 12,875 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A71241
- Condition: Cracked
- Location: Bs 1541
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LONGERON 48L SPLICE FITTING WAS CRACKED AT BS 1541.  REMOVED, FABRICATED, AND REPLACED THE LONGERON IAW DWG A5A7124, AND SRM 51-31-01.   MINOR.
